Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 528
  • Download : 259
DC FieldValueLanguage
dc.contributor.authorJin, Gyo Taekko
dc.contributor.authorLee, JHko
dc.date.accessioned2008-09-04T01:34:36Z-
dc.date.available2008-09-04T01:34:36Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2002-06-
dc.identifier.citationJOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553-
dc.identifier.issn0218-2165-
dc.identifier.urihttp://hdl.handle.net/10203/7268-
dc.description.abstractWe show that the integer-valued knot invariants appearing as the nontrivial coefficients of the HOMFLY polynomial, the Kauffman polynomial and the Q-polynomial are not of finite type.-
dc.languageEnglish-
dc.language.isoenen
dc.publisherWORLD SCIENTIFIC PUBL CO PTE LTD-
dc.subjectVASSILIEV-
dc.titleCoefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants-
dc.typeArticle-
dc.identifier.wosid000176904800006-
dc.identifier.scopusid2-s2.0-0036019311-
dc.type.rimsART-
dc.citation.volume11-
dc.citation.issue4-
dc.citation.beginningpage545-
dc.citation.endingpage553-
dc.citation.publicationnameJOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorJin, Gyo Taek-
dc.contributor.nonIdAuthorLee, JH-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorknot-
dc.subject.keywordAuthorfinite type invariant-
dc.subject.keywordAuthorHOMFLY polynomial-
dc.subject.keywordAuthorKauffman polynomial-
dc.subject.keywordPlusVASSILIEV-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0